Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On the relationships between the graphs of multifunctions and some forms of continuity

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
In this paper we continue the study of the concept of graph continuity. We extend to multifunctions some results on the relationships between the graphs of functions. In addition, we introduce some generalized forms of continuity for multifunctions.
Słowa kluczowe
Opis fizyczny
Bibliogr. 25 poz.
  • Department of Econometrics and Compuer Science, Warsaw Agricultural University, Nowoursynowska 159 bud. 34 02-787 Warsaw, Poland,
  • [1] M. E. Abd El-Monsef, S. N. El-Deep, R. A. Mahmoud, β-open sets and β-continous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77-90.
  • [2] R. Anguelov, O. F. K. Kalenda, The convergence space of minimal usco mappings, Preprint submitted to Elsevier Science, arXiv:math. Ho/0608086 vi 3 Aug 2006.
  • [3] C. Berge, Espaces Topologigues. Functions Multivoques, Dunod, Paris, 1959.
  • [4] R. Cazacu, J. Lawson, Quasicontinuous functions, domains, extended calculus, and fisconsity solutions, web preprint.
  • [5] C. Choquet, Lectures on Analysis, Vol. I, Benjamin, New York, Amsterdam 1969.
  • [6] J. P. R. Christenseu, Theorems of J. Namiaka and R. E. Johnson type for upper semi-continuous and compact-valued set-valued maps, Proc. Amer. Math. Soc. 86 (1982), 649-655.
  • [7] M. M. Coban, P. S. Kenderov, J. P. Revalski, Densely defined selections of multivalued mappings, Trans. Amer. Math. Soc. 344 (1994), 533-552.
  • [8] J. Ewert, On quasi-continuous and cliquish maps, Bull. Acad. Polon. Math. 32 (1984), 81-88.
  • [9] J. E. Joseph, Multifunctions and graphs, Pacific J. Math. 79 (1978), 509-529.
  • [10] S. Kempisty, Sur les functions quasicontinues, Fund. Math. 19 (1932), 184-197.
  • [11] E. Klein and A. C. Thompson, Theory of Correspondences, Canadian Mathematical Society Series of Monographs and Advanced Texts, New York: Wiley and Sons, 1984.
  • [12] K. Kuratowski, Topology, Vol. I, New York, 1966.
  • [13] M. Lassonde, J. Revalski, Fragmentability of sequsences of set-valued mappings with applications to variational principles, Proc. Amer. Math. Soc. 133 (2005), 2637-2646.
  • [14] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.
  • [15] A. S. Mashhour, 1. A. Hasanein, S. N. El-Deeb, α-continuous and α-open mappings, Acta Math. Hungar. 41 (1983), 213-218.
  • [16] A. S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Phys. Soc. Egypt 53 (1982), 47-53.
  • [17] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182.
  • [18] W. B. Moors, J. R. Giles, Generic continuity of minimal set-valued mappings, J. Austral. Math. Soc. Ser. A 63 (1997), no. 2, 238-262.
  • [19] M. Mrsevic, On pairwise Ro and Ri bitopological spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie 30 (78), (1986), 141-148.
  • [20] T. Neubrunn, Strongly quasi-continuous multivalued mappings, General Topology and its Relation to Modern Analysis and Algebra VI (Prague 1986) Heldermann, Berlin, 1988, 351-359.
  • [21] V. I. Ponomarev, Properties of topological spaces preserved under multivalued continuous mappings on compacta, Amer. Math. Soc. Trans. 38(2) (1964), 119-140.
  • [22] V. Popa, Some properties of H-almost continuous multifunctions, Problemy Mat. 10 (1988), 9-26.
  • [23] V. Popa, On a decomposition of quasicontinuity for multifunctions, Stad. Cers. Mat. 27 (1975), 323-328.
  • [24] V. Popa, T. Noiri, On upper and lower β-continuous multifunctions, Real Analysis Exchange 22 (1996/97), 362-367.
  • [25] M. Praemski, A note on the graph continuity, Demonstratio Math. 39 (2006), 927-937.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.